RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 168–170 (Mi de8550)  

Short Communications

On a boundary value problem for an equation of mixed type with two parallel lines of degeneracy

A. A. Polosin

Lomonosov Moscow State University

Full text: PDF file (326 kB)

English version:
Differential Equations, 1995, 31:1, 156–159

Bibliographic databases:
UDC: 517.95
Received: 09.09.1994

Citation: A. A. Polosin, “On a boundary value problem for an equation of mixed type with two parallel lines of degeneracy”, Differ. Uravn., 31:1 (1995), 168–170; Differ. Equ., 31:1 (1995), 156–159

Citation in format AMSBIB
\Bibitem{Pol95}
\by A.~A.~Polosin
\paper On a boundary value problem for an equation of mixed type with two parallel lines of degeneracy
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 168--170
\mathnet{http://mi.mathnet.ru/de8550}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369868}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 156--159


Linking options:
  • http://mi.mathnet.ru/eng/de8550
  • http://mi.mathnet.ru/eng/de/v31/i1/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019